HI. I am 27 years old and have been on the pill for about 9 years. I started on Ortho-Tri-Cyclen and then a few years ago was switched to the generic Tri-Sprintec. I have never had any side effects of the pill and it has actually made my periods so easy that I don't even feel like I have it. I have always had fine hair but not really thin. In the last year or so I have noticed a huge increase in my hair thinning. I am really stressed about it and it is something I think about everyday. I recently began trying to find information on possible links between hair loss and oral contraception. I was wondering if any of you have experienced the same thing and if it took 9 years like it did for me. I am kind of hoping that my hair loss is due to the pill because at least I can put an end to it and keep the hair that I have hopefully by quitting the pill. But I have also heard of women having increased hair loss after stopping the pill. I am so confused on what to do and I just started the sugar pills so I want to decide by next Sunday if I am going to start a new pack or quit taking them. Any advise will be greatly appreciated.